MathSciNet Relay Station
MathSciNet bibliographic data
MR306925 46J20 (30A98 32E25)
Kelleher, James J.; Taylor, B. A. Closed ideals in locally convex algebras of analytic functions. J. Reine Angew. Math. 255 (1972), 190–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement